Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Severe bleeding. On clonazepam and celexa. Suffer from gall stones. Are these related?

hello! I have been bleeding for going on over a month. I started bleeding two weeks after period had ended. it's getting worse. what can cause this? i am on 20mg celexa a day as well as 2mg clonazepam 2 times a day. I have had gallstones since may. could that be related? my grandma who's an RN said to go get checked out bc I dont ever have much appetite and I don't eat any meat so shes worried I'm anemic or need a hysterectomy :( please help!! samy coy
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.

Usually escitalopram and clonazepam does not have effect of menses or blood coagulation factors.

So you should consult your gynecologist for detailed evaluation and examination. Doctor may advise you to go for blood tests including hemogram, bleeding time, clotting time and ultrasound.

Treatment would be directed as per cause.

You may need iron supplement if your hemoglobin level is low.

I hope It will help.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor